# SDR CHQ00084

- Difficulty date: December 29, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N118
- Make and model: Saab SF340A
- Aircraft serial: 118
- Aircraft time: 29,914 hours, 30,059 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN GEAR GOES UP TCAS AND OAT FAIL AND GET CONFIG WARNING.  REMOVED AND REPLACED NLG UPLOCK SWITCH AND RETRACTED GEAR, OAT OPERATED NORMAL, TCAS OPERATED NORMAL, WHEN BRINGING POWER BACK TO FLIGHT IDLE GOT CONFIG WARNING.  INSTALLED NLG SWITCH AND THEN OPS CHECK GOOD, NO CONFIG WARNING.
